Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: V.\ Shatalov V.\ Nazaikinskii, and B.\ Y.\ Sternin
Title: Contact geometry and linear differential equations
Additional book information: Walter de Gruyter, Berlin, 1992, vii+216 pp., US$69.00. ISBN 3-11-013381-4.

References [Enhancements On Off] (What's this?)

  • [1] R. Abraham and J. E. Marsden, Foundations of mechanics, Benjamin-Cummings, New York, 1978. MR 515141 (81e:58025)
  • [2] T. Aoki, T. Kawai, and Y. Takei, Algebraic analysis of singular perturbations--on exact W.K.B. analysis, Preprint of Research Institute for Mathematical Sciences, Kyoto University, Kyoto, Japan (1993).
  • [3] J.-L. Brylinski, B. Malgrange, and J.-L. Verdier, Transformation de Fourier géometrique. I et II, C. R. Acad. Sci. Paris 297 (1983), 55-58; and 303 (1986), 193-198. MR 719947 (85c:58098)
  • [4] J. J. Duistermaat, Fourier integral operators, Courant Institute of Math. Sciences, New York, 1973 MR 0451313 (56:9600)
  • [5] L. Hörmander, The calculus of Fourier integral operators, Ann. of Math. Stud. vol. 70, Princeton Univ. Press, Princeton, NJ, 1971, pp. 33-57. MR 0341193 (49:5943)
  • [6] R. Hotta and M. Kashiwara, The invariant holonomic systems on a semisimple Lie algebra, Invent. Math. 25 (1984), 327-358. MR 732550 (87i:22041)
  • [7] M. Kashiwara and P. Schapira, Sheaves on manifolds, Grundlehren Math. Wiss., vol. 292, Springer, New York, 1985. MR 1299726 (95g:58222)
  • [8] B. Malgrange, Transformation de Fourier géometrique, Séminaire Bourbaki, Astérisque Soc. Math. France, Paris, 1987/88. MR 992206 (90c:58178)
  • [9] V. P. Maslov, Théorie des perturbations et méthodes asymptotiques, Études Mathématiques, Dunod, Paris, 1972.
  • [10] M. Sato, K. Kashiwara, and K. Kawai, Microfunctions and pseudodifferential equations, Lecture Notes in Math., vol. 287, Springer-Verlag, New York, 1973, pp. 265-529. MR 0420735 (54:8747)
  • [11] A. Voros, Problème spectral de Sturm-Liouville; le Cas de l'Oscillateur Quartique, Séminaire, no. 35, Bourbaki, Astérisque Soc. Math. France, Paris, 1982/83.

Review Information:

Reviewer: Teresa Monteiro Fernandes
Journal: Bull. Amer. Math. Soc. 31 (1994), 308-311
American Mathematical Society